# SDR IXXA20241031073

- Difficulty date: October 29, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N347AZ
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 108,376 hours, 21,684 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT CREW REPORTED, FIRST OFFICER'S WINDOW WILL NOT OPEN. FIRST OFFICER'S WINDOW CLEANED AND LUBED. OPERATIONAL CHECK GOOD.
